# SDR DL73K992301

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Row 17-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND AFT SECTION EMERGENCY LIGHTS INOP ROWS 17 TO 20 INCLUDING RT SIDE GALLEY.  FOUND BATTERY AT MODULE M9222 INOP.  REPLACED BATTERY, EMERGENCY LIGHTS OPN CKS NORMAL.
